# SDR ASAA2014041707513

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 26,554 hours, 8,091 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757050
- Condition: Loose
- Location: Nr 2 Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN DUCT PANELS AT 12:30 AND 2:00 POSITIONS HAVE SEVERAL LOOSE BOLTS EACH. ACFT GROUNDED.  TIGHTENED FASTENERS AS REQUIRED,  REF: AMM 72-23-07.
